MathSciNet Relay Station
MathSciNet bibliographic data
MR2767160 93D15 (93C15)
Wang, Xiaoli; Hong, Yiguang; Huang, Jie; Jiang, Zhong-Ping A distributed control approach to a robust output regulation problem for multi-agent linear systems. IEEE Trans. Automat. Control 55 (2010), no. 12, 2891–2895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement